yycmamma wrote:I haven't been on any official treatment for MS yet (I take cannabis oil), but that's it. Anyway...... I'm starting Prednisone today, and I'm only taking it for 3 days.... but the dosage is crazy! I'm taking 25 pills (50mls), everyday, for 3 days. I know it's been known to be taken like that for MS..... but have any of you done that? If you have, can you share your experience of side effects, and if it worked or not? Thanks!
Scott1 wrote:I'm surprised they are doing it that way. You may feel like you have a very upset stomach in a few days. It will pass as you are only doing it for three days. What are they hoping to achieve?
I'd rather have a nice hospital bed and a drip so I am well hydrated and relaxed. Cortisone can cause insulin resistance so you can present like a diabetic for a little while. If you feel weak have a small glass of apple juice when you notice it and that should offset it. Cortisone can also make you seem a bit hyperactive and wired to the outside world but you don't notice it yourself. Again, its dose dependent and fades away when you're off it. Enjoy a quiet life for a few days after you have stopped the course.
Users browsing this forum: No registered users